# SDR HEEA077684

- Difficulty date: January 11, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N975AE
- Make and model: Snias AS350B
- Aircraft serial: 2777
- Aircraft time: 4,144 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 648183031
- Part serial: 745
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEEDLE STICKS ON LOW SIDE AND REAR RING CRACKED.
